The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=24&m=3843713
Posted By : Lynnwood - 5/7/2017 10:26 AM
Just wondering what experiences you've all had taking statins to lower cholesterol? Does it seem to increase fibro pain?

I was diagnosed with fibro years ago, but am mostly symptom-free - unless a huge stressor comes along and then I am in pain.

Recently I have been prescribed a statin (Lipitor) and it seems that I am VERY stiff and sore in the mornings since starting it.

Have any of you experienced anything similar?

Thanks

Posted By : Sherrine - 5/7/2017 11:30 AM
Yes, Lynn, I'm taking simvistatin (Zocor) and I was getting more muscular pain and stiffness. The statin drugs can deplete the body of CoQ 10 which I believe is found in every cell in the body. CoQ10 is needed for basic cell function according to the Mayo Clinic.

My doctor had me stop taking the simvastatin for one month and take CoQ10 instead...100 mg twice a day...to get the CoQ10 back up in my body and then start taking the simvistatin again along with the CoQ10. This took care of the added muscle pain and stiffness and I continue with both now for quite a few years.

Hope this helps.

Sherrine. [\blue]
Forum Moderator/Fibromyalgia

Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma, Scoliosis, Ankylosing Spondylitis
************************
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer